A geometric consistency theorem for a symbolic perturbation scheme

Research output: Contribution to journalArticlepeer-review


In a previous paper, we introduced a generic solution to the problem of data degeneracy in geometric algorithms. The scheme is simple to use: algorithms qualifying under our requirements just have to use a prescribed blackbox for polynomial evaluation in order to achieve a symbolic perturbation of data. In this paper, we introduce the concept of an infinitesimal perturbation and show that our method is consistent relative to such perturbations.

Original languageEnglish (US)
Pages (from-to)2-18
Number of pages17
JournalJournal of Computer and System Sciences
Issue number1
StatePublished - Feb 1990

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Networks and Communications
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'A geometric consistency theorem for a symbolic perturbation scheme'. Together they form a unique fingerprint.

Cite this